On left alternative loops

 In Matrix Science Mathematic (MSMK)


On left alternative loops

Journal: Matrix Science Mathematic (MSMK)
Author: Amir Khan, Mehtab Khan, Hidayat Ullah Khan, Gul Zaman

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2017.04.05

Left alternative loops are loops satisfying (xy)=(xx)y. We construct an infinite family of non-associative non-commutative left alternative loops whose smallest member is of order
[space size=”50″]
Pages 04-05
Year 2017
Issue 2
Volume 1
[space size=”50″][headline style=”heading-line” use_underline=”no”]Download[/headline]
[button size=”extralargebold” subtitle=”Download” style=”orange” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-pdf-o” link=”https://zibelinepub.com/?ddownload=3738″]PDF File[/button]
[button size=”extralargebold” subtitle=”Download” style=”green” align=”” dp_animation=”bounceInUp” linktarget=”_blank” icon=”Default-file-code-o” link=”https://zibelinepub.com/xml/2msmk2017/2msmk2017-04-05.xml”]XMLFile[/button]
Recent Posts
Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Start typing and press Enter to search